X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (632) 632
Book Chapter (13) 13
Conference Proceeding (4) 4
Dissertation (3) 3
Book Review (2) 2
Magazine Article (1) 1
Publication (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
complete convergence (307) 307
mathematics (251) 251
complete moment convergence (182) 182
mathematics, applied (175) 175
statistics & probability (167) 167
convergence (166) 166
random variables (156) 156
weighted sums (128) 128
60f15 (112) 112
mathematics, general (111) 111
analysis (105) 105
arrays (97) 97
sums (90) 90
applications of mathematics (82) 82
inequalities (82) 82
large numbers (79) 79
law (66) 66
random-variables (61) 61
theorems (54) 54
statistics (53) 53
dependent random-variables (52) 52
mathematical analysis (45) 45
mathematical models (44) 44
sequences (42) 42
computer simulation (41) 41
studies (41) 41
strong law (40) 40
probability theory and stochastic processes (37) 37
rates (37) 37
asymptotic properties (34) 34
complete consistency (33) 33
research (33) 33
dependent variables (32) 32
regression models (32) 32
applied mathematics (31) 31
consistency (30) 30
index medicus (28) 28
precise asymptotics (28) 28
statistics, general (28) 28
precise large deviations (27) 27
algorithms (26) 26
theoretical, mathematical and computational physics (26) 26
physics (25) 25
probability (24) 24
fixed-design regression (23) 23
regression analysis (23) 23
statistics for business/economics/mathematical finance/insurance (23) 23
strong law of large numbers (23) 23
estimators (22) 22
nonparametric regression model (22) 22
optimization (22) 22
62g05 (21) 21
discrete mathematics and combinatorics (21) 21
sure convergence (20) 20
complete-control-systems (19) 19
economic models (19) 19
humans (19) 19
moving average process (19) 19
statistical analysis (19) 19
60g50 (18) 18
mathematics, interdisciplinary applications (18) 18
physics, mathematical (18) 18
steuerungssystem (18) 18
theorem (17) 17
iterated logarithm (16) 16
independent random-variables (15) 15
operations research/decision theory (15) 15
statistical methods (15) 15
strong laws (15) 15
approximation (14) 14
operations research & management science (14) 14
probability theory (14) 14
stochastic models (14) 14
algebra (13) 13
extended negatively dependent random variables (13) 13
martingales (13) 13
physical chemistry (13) 13
quadratic-forms (13) 13
simulation (13) 13
widely orthant dependent random variables (13) 13
automation & control systems (12) 12
chemistry, multidisciplinary (12) 12
independent variables (12) 12
inequality (12) 12
moment (12) 12
physics, atomic, molecular & chemical (12) 12
quantum physics (12) 12
randomness (12) 12
strong consistency (12) 12
weighted sum (12) 12
asymptotic normality (11) 11
baum-katz theorem (11) 11
dependence (11) 11
dynamics (11) 11
economic theory/quantitative economics/mathematical methods (11) 11
engineering, electrical & electronic (11) 11
geometry (11) 11
laws (11) 11
mathematics - probability (11) 11
methods (11) 11
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (647) 647
Korean (6) 6
French (3) 3
Chinese (2) 2
German (2) 2
Japanese (2) 2
Czech (1) 1
Russian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Inequalities and Applications, ISSN 1025-5834, 2018, Volume 2018, Issue 1, pp. 1 - 16
...>rp, we provide moment conditions under which ∑n=1∞nr−2P{max1≤m≤n|∑k=1mankXk|>εn1/p}<∞,∀ε>0. We also provide moment conditions... 
mixing random variables | Complete moment convergence | Weighted sum | Complete convergence | Generalized method of moments | Random variables | Convergence
Journal Article
Communications in Statistics - Theory and Methods, ISSN 0361-0926, 02/2017, Volume 46, Issue 4, pp. 1731 - 1743
... of the Cesàro mean convergence theorem are given. Second, we introduce two classes of complete moment convergence, which are stronger versions of mean convergence and consider the Toeplitz lemma... 
Cesàro mean convergence theorem | Kronecker lemma | complete convergence | Toeplitz lemma | complete moment convergence | 60F25 | LAW | SEQUENCES | STATISTICS & PROBABILITY | INDEPENDENT RANDOM ELEMENTS | RANDOM-VARIABLES | WEIGHTED SUMS | RATES | MOVING-AVERAGE PROCESSES | Cesaro mean convergence theorem | 40A05 | PRECISE ASYMPTOTICS | 60F05 | 60F15 | BAUM-KATZ THEOREM | Theorems | Statistical methods | Statistics | Convergence
Journal Article
Journal of inequalities and applications, ISSN 1029-242X, 2016, Volume 2016, Issue 1, pp. 1 - 10
In this paper, we study the complete convergence and complete moment convergence for negatively associated sequences of random variables with E X = 0 $\mathbb{E... 
complete convergence | complete moment convergence | Analysis | Mathematics, general | negatively associated random variables | Mathematics | Applications of Mathematics | 60F15 | MATHEMATICS | MATHEMATICS, APPLIED | THEOREM | Texts | Theorems | Random variables | Formulas (mathematics) | Inequalities | Convergence
Journal Article
Journal of inequalities and applications, ISSN 1029-242X, 2018, Volume 2018, Issue 1, pp. 1 - 16
In this paper, we extend some known results about complete convergence and establish the complete convergence and complete moment convergence for randomly weighted sums of martingale difference sequence... 
Randomly weighted sums | Complete moment convergence | Complete convergence | Analysis | Mathematics, general | Mathematics | Applications of Mathematics | Martingale difference sequence | 60F15 | MATHEMATICS | MATHEMATICS, APPLIED | LARGE NUMBERS | STRONG LAW | RANDOM-VARIABLES | Martingales | Sums | Convergence | Research
Journal Article
FILOMAT, ISSN 0354-5180, 2019, Volume 33, Issue 1, pp. 81 - 92
In this article, the authors investigate the complete convergence and complete moment convergence of the maximum partial sums for arrays of rowwise asymptotically almost negatively associated random... 
MATHEMATICS | MATHEMATICS, APPLIED | complete convergence | LARGE NUMBERS | complete moment convergence | PARTIAL-SUMS | STRONG LAW | arrays of rowwise asymptotically almost negatively associated random variables | AANA
Journal Article
Journal of inequalities and applications, ISSN 1029-242X, 2017, Volume 2017, Issue 1, pp. 1 - 14
Journal Article
Journal of the Korean Mathematical Society, ISSN 0304-9914, 2017, Volume 54, Issue 3, pp. 877 - 896
In this paper, the complete convergence and complete moment convergence for a class of random variables satisfying the Rosenthal type inequality are investigated... 
Complete moment convergence | Rosenthal type inequality | Complete convergence | Stochastic domination | MATHEMATICS | MATHEMATICS, APPLIED | complete convergence | LARGE NUMBERS | LAW | stochastic domination | complete moment convergence | SUMS
Journal Article
Stochastics, ISSN 1744-2508, 05/2016, Volume 88, Issue 4, pp. 606 - 621
In this paper, the complete convergence and complete moment convergence for arrays of rowwise negatively superadditive dependent (NSD, in short... 
Negatively superadditive dependent random variables | complete moment convergence | complete convergence | DEPENDENT RANDOM-VARIABLES | MATHEMATICS, APPLIED | INEQUALITIES | STATISTICS & PROBABILITY | SUMS | Randomness | Paper | Random variables | Arrays | Probability theory | Convergence
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2016, Volume 2016, Issue 1, pp. 1 - 13
In this article, we investigate complete convergence and complete moment convergence for weighted sums of arrays of rowwise asymptotically negatively associated (ANA) random variables... 
weighted sums | complete convergence | complete moment convergence | Analysis | Mathematics, general | Mathematics | Applications of Mathematics | 60F15 | arrays of rowwise ANA random variables | MATHEMATICS | MATHEMATICS, APPLIED | MAXIMUM | THEOREM | RANDOM-FIELDS | Random variables | Arrays | Asymptotic properties | Inequalities | Convergence | Sums
Journal Article
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, ISSN 1578-7303, 3/2016, Volume 110, Issue 1, pp. 97 - 120
Journal Article
Filomat, ISSN 0354-5180, 1/2017, Volume 31, Issue 5, pp. 1381 - 1394
Journal Article
Communications in Statistics - Theory and Methods, ISSN 0361-0926, 08/2016, Volume 45, Issue 15, pp. 4494 - 4508
In the article, the complete convergence and complete moment convergence for weighted sums of sequences of random variables satisfying a maximal Rosenthal type inequality are studied... 
Rosenthal type maximal inequality | Complete moment convergence | Complete convergence | Marcinkiewicz-Zygmund type strong law of large numbers | Marcinkiewicz–Zygmund type strong law of large numbers | INEQUALITIES | STRONG LAWS | STATISTICS & PROBABILITY | STRONG LIMIT-THEOREMS | ARRAYS | 60F15 | Random variables | Statistics | Inequalities | Convergence | Sums
Journal Article
Statistics and Probability Letters, ISSN 0167-7152, 07/2018, Volume 138, pp. 104 - 110
...∞1n1+αE(max1≤k≤n‖Sk‖−ϵnα)+ and ∑n=1∞lognn1+αE(max1≤k≤n‖Sk‖−ϵnα)+, where Sk=∑i=1kXi and a+=max{a,0}. This investigation provides the complete moment convergence for the case... 
Hilbert spaces | Coordinatewise asymptotically almost negatively associated random vectors | Complete moment convergence | LARGE NUMBERS | SEQUENCES | STATISTICS & PROBABILITY | STRONG LAW | AANA | RANDOM-VARIABLES
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2015, Volume 2015, Issue 1, pp. 1 - 14
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2019, Volume 2019, Issue 1, pp. 1 - 14
In this paper, we establish some results on the complete moment convergence for weighted sums of pairwise negatively quadrant dependent (PNQD) random variables... 
Complete moment convergence | Analysis | Pairwise negatively quadrant dependent | Mathematics, general | Mathematics | Applications of Mathematics | Weighted sums | 60F15 | MATHEMATICS | MATHEMATICS, APPLIED | THEOREMS | SURE CONVERGENCE | Dependent variables | Random variables | Convergence
Journal Article
Bulletin of the Korean Mathematical Society, ISSN 1015-8634, 2017, Volume 54, Issue 3, pp. 917 - 933
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2016, Volume 2016, Issue 1, pp. 1 - 12
The purpose of this paper is to establish the complete moment convergence for nonstationary negatively associated random variables satisfying the weak mean domination condition... 
weak mean domination | negative association | complete moment convergence | Analysis | nonstationary | Mathematics, general | Mathematics | Applications of Mathematics | 60F15 | MATHEMATICS | MATHEMATICS, APPLIED | Inequalities | Random variables | Convergence
Journal Article
Stochastics and Dynamics, ISSN 0219-4937, 04/2017, Volume 17, Issue 2
Liu and Lin (Statist. Probab. Lett. 2006) introduced a kind of complete moment convergence which includes complete convergence as a special case... 
precise asymptotics | Convergence rate | complete moment convergence | MARTINGALES | MULTIDIMENSIONAL INDEXES | LARGE NUMBERS | SERIES | STATISTICS & PROBABILITY | ITERATED LOGARITHM | RANDOM-VARIABLES | BAUM-KATZ | STRONG LAW | PROBABILITIES
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.